# SDR ASAA2023030742246

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,758 hours, 15,502 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYND
- Condition: Faulty
- Location: Flight Deck
- Part time: 53,182 hours, 16,727 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE SELECTOR ON MCP MISSES THE ALTITUDE SELECTION AND ADDS BACK A FEW HUNDRED FEET OCCASIONALLY. GROUNDED - YES. DUPLICATED PROBLEM, R & RD DFCS MODE CONT PNL PER B737-800 AMM 22-11-34.
